Some supplements to embedding theorems
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1984), pp. 57-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1984_5_a9,
author = {M. F. Timan},
title = {Some supplements to embedding theorems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {57--63},
year = {1984},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1984_5_a9/}
}
M. F. Timan. Some supplements to embedding theorems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1984), pp. 57-63. http://geodesic.mathdoc.fr/item/IVM_1984_5_a9/